# SDR SWAA2024081616409

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STRUCTURE AROUND FITTING BS 947.5; RBL 25<[01] CORROSION WAS FOUND TO BE ON FLOORBEAM BS 947.5 RBL 25 UPPER SURFACE. ALL DIMENSIONS WILL BE ACCOMPLISHED IN CUSTOMERS CARD# TTG8Q00UUSXR.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
